American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Gábor Elek. Full groups and soficity. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kate Juschenko and Tatiana Nagnibeda. Small spectral radius and percolation constants on non-amenable Cayley graphs. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] C. Charitos, I. Papadoperakis and A. Papadopoulos. On the homeomorphisms of the space of geodesic laminations on a hyperbolic surface. Proc. Amer. Math. Soc. 142 (2014) 2179-2191.
Abstract, references, and article information   
View Article: PDF

[4] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF

[5] Tomasz Elsner and Piotr Przytycki. Square complexes and simplicial nonpositive curvature. Proc. Amer. Math. Soc. 141 (2013) 2997-3004.
Abstract, references, and article information   
View Article: PDF

[6] John Franks and Michael Handel. Triviality of some representations of $\operatorname{MCG}(S_g)$ in $GL(n,\mathbb{C}), \operatorname{Diff}(S^2)$ and $\operatorname{Homeo}(\mathbb{T}^2)$. Proc. Amer. Math. Soc. 141 (2013) 2951-2962.
Abstract, references, and article information   
View Article: PDF

[7] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[8] Ádám Timár. Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475-480.
Abstract, references, and article information   
View Article: PDF

[9] Dennis Dreesen. Hilbert space compression under direct limits and certain group extensions. Proc. Amer. Math. Soc. 141 (2013) 421-436.
Abstract, references, and article information   
View Article: PDF

[10] Masato Mimura. Fixed point property for universal lattice on Schatten classes. Proc. Amer. Math. Soc. 141 (2013) 65-81.
Abstract, references, and article information   
View Article: PDF

[11] Koji Fujiwara and Tetsu Toyoda. Random groups have fixed points on {$\mathrm{CAT}(0)$} cube complexes. Proc. Amer. Math. Soc. 140 (2012) 1023-1031. MR 2869086.
Abstract, references, and article information   
View Article: PDF

[12] Gábor Elek and Endre Szabó. Sofic representations of amenable groups. Proc. Amer. Math. Soc. 139 (2011) 4285-4291. MR 2823074.
Abstract, references, and article information   
View Article: PDF

[13] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF

[14] Wen-yuan Yang. Separable subgroups have bounded packing. Proc. Amer. Math. Soc. 139 (2011) 3217-3218. MR 2811277.
Abstract, references, and article information   
View Article: PDF

[15] Guyan Robertson. Invariant distributions on projective spaces over local fields. Proc. Amer. Math. Soc. 139 (2011) 2705-2711. MR 2801609.
Abstract, references, and article information   
View Article: PDF

[16] Jon P. Bannon. A non-residually solvable hyperlinear one-relator group. Proc. Amer. Math. Soc. 139 (2011) 1409-1410. MR 2748433.
Abstract, references, and article information   
View Article: PDF

[17] Sean Li. Compression bounds for wreath products. Proc. Amer. Math. Soc. 138 (2010) 2701-2714. MR 2644886.
Abstract, references, and article information   
View Article: PDF

[18] Bruce Kleiner and Bernhard Leeb. Induced quasi-actions: A remark. Proc. Amer. Math. Soc. 137 (2009) 1561-1567. MR 2470813.
Abstract, references, and article information   
View Article: PDF

[19] Tetsuya Hosaka. Minimality of the boundary of a right-angled Coxeter system. Proc. Amer. Math. Soc. 137 (2009) 899-910. MR 2457429.
Abstract, references, and article information   
View Article: PDF

[20] Jason A. Behrstock, Tadeusz Januszkiewicz and Walter D. Neumann. Commensurability and QI classification of free products of finitely generated abelian groups. Proc. Amer. Math. Soc. 137 (2009) 811-813. MR 2457418.
Abstract, references, and article information   
View Article: PDF

[21] Tim Austin, Assaf Naor and Yuval Peres. The wreath product of $\mathbb {Z}$ with $\mathbb {Z}$ has Hilbert compression exponent $\frac {2}{3}$. Proc. Amer. Math. Soc. 137 (2009) 85-90. MR 2439428.
Abstract, references, and article information   
View Article: PDF

[22] Thanos Gentimis. Asymptotic dimension of finitely presented groups. Proc. Amer. Math. Soc. 136 (2008) 4103-4110. MR 2431020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Athanase Papadopoulos. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface. Proc. Amer. Math. Soc. 136 (2008) 4453-4460. MR 2431062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sean Cleary and Tim R. Riley. Erratum to ``A finitely presented group with unbounded dead-end depth''. Proc. Amer. Math. Soc. 136 (2008) 2641-2645. MR 2390538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. P. Inamdar and Aniruddha C. Naolekar. On quasi-isometric embeddings of Lamplighter groups. Proc. Amer. Math. Soc. 135 (2007) 3789-3794. MR 2341928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. Endo and D. Kotschick. Failure of separation by quasi-homomorphisms in mapping class groups. Proc. Amer. Math. Soc. 135 (2007) 2747-2750. MR 2317948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Xiangdong Xie. Growth of relatively hyperbolic groups. Proc. Amer. Math. Soc. 135 (2007) 695-704. MR 2262865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Parameswaran Sankaran. On homeomorphisms and quasi-isometries of the real line. Proc. Amer. Math. Soc. 134 (2006) 1875-1880. MR 2215114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sean Cleary and Tim R. Riley. A finitely presented group with unbounded dead-end depth. Proc. Amer. Math. Soc. 134 (2006) 343-349. MR 2176000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tetsuya Hosaka. Addendum to ``Dense subsets of the boundary of a Coxeter system''. Proc. Amer. Math. Soc. 133 (2005) 3745-3747. MR 2163614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2